# SDR AWXA9800035

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'D FLOOR TRACK EMERG LIGHT AT ROW 4 INOP.  REPAIRED WIRE AT ROW 4 SYSTEM, OPS CHECK GOOD STC NR SA1889SO.
